MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

LIGHTLAB IMAGING, INC. DRAGONFLY¿ OPTIS¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C408645
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Communication or Transmission Problem (2896); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Subsequent to the previously filed report, additional information was received: the reported contamination was confirmed that to have been caused by the nurse during the return process.
 
Additional Manufacturer Narrative
A visual inspection and additional testing methods were performed on the returned device.The reported communication problem was not able to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported communication problem appears to be related to circumstances of the procedure.The returned device was noted to be broken, which resulted in the reported communication problem.In this case, it is likely that the optical fiber break was caused by the use or handling techniques employed.It was also observed that the guidewire exit notch was stretched and torn, which is consistent with removal difficulties from the guidewire, or excess force applied during removal; however, the observed damage is unrelated to the reported communication problem.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.H6: medical device problem code 2895 was removed.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the dragonfly optis imaging catheter was unable to connect to the system during preparation and the device was found to be contaminated.An error message "connection failure" was displayed.Another dragonfly optis imaging catheter was used to complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.Return device analysis noted the guide wire exit notch was torn.

Brand Name
DRAGONFLY¿ OPTIS¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22438740
Report Number2024168-2025-06986
Device Sequence Number16925871
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public(01)00183739000647(17)260313(10)10234955
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number10234955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown